MathSciNet Relay Station
MathSciNet bibliographic data
MR1476365 42C15 (42A38)
De Michele, L.; Soardi, P. M. On multiresolution analysis of multiplicity $d$. Monatsh. Math. 124 (1997), no. 3, 255–272.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement